Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 34, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 2, 2007, 6:13 PM EDT for Columbia County, Greene County, New York. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2007, 6:13 PM EDT (22:13 UTC)
- Expired
- Jun 2, 2007, 7:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
Counties Columbia County, NY, Greene County, NY
The radar
The Albany radar (KENX), 38 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 6:20 PM EDT | TSTM WND DMG | Coxsackie, NY | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 1:50 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.2 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 247 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 022214 SVRALY NYC021-039-022315- /O.NEW.KALY.SV.W.0034.070602T2213Z-070602T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 613 PM EDT SAT JUN 2 2007 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN COLUMBIA COUNTY IN EAST CENTRAL NEW YORK... THIS INCLUDES THE CITIES OF...HUDSON...CHATHAM... NORTHEASTERN GREENE COUNTY IN EAST CENTRAL NEW YORK... THIS INCLUDES THE CITY OF CATSKILL... * UNTIL 715 PM EDT * AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COXSACKIE...OR ABOUT 8 MILES NORTHWEST OF HUDSON...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ATHENS BY 620 PM... COXSACKIE AND WEST COXSACKIE BY 625 PM... KINDERHOOK BY 640 PM... VALATIE BY 645 PM... CHATHAM BY 700 PM... AUSTERLITZ BY 715 PM... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SATURDAY EVENING FOR EASTERN NEW YORK AND WESTERN NEW ENGLAND. LAT...LON 4241 7400 4221 7400 4220 7333 4248 7334 $$ FRUGIS/WASULA
2 follow-up statements
000
WWUS51 KALY 022249
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
647 PM EDT SAT JUN 2 2007
NYC039-022257-
/O.CAN.KALY.SV.W.0034.000000T0000Z-070602T2315Z/
GREENE NY-
647 PM EDT SAT JUN 2 2007
...THE SEVERE THUNDERSTORM WARNING FOR GREENE COUNTY IS CANCELLED...
TREES WERE REPORTED DOWN IN COXSACKIE AND GREENVILLE AROUND 620 PM.
THE STORM HAS NOW MOVED EASTWARD INTO NORTHERN COLUMBIA COUNTY.
THUS...THE SEVERE THUNDERSTORM WARNING FOR GREENE COUNTY IS NOW
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR EASTERN NEW YORK AND WESTERN NEW ENGLAND.
LAT...LON 4222 7384 4224 7383 4230 7377 4239 7379
4242 7378 4244 7376 4244 7369 4245 7368
4248 7336 4221 7346
$$
NYC021-022315-
/O.CON.KALY.SV.W.0034.000000T0000Z-070602T2315Z/
COLUMBIA NY-
647 PM EDT SAT JUN 2 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN COLUMBIA COUNTY...
AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BUCKLEYVILLE...OR ABOUT NEAR CHATHAM...MOVING EAST AT 15
MPH. THIS PARTICULAR STORM KNOCKED DOWN TREES IN COXSACKIE AND
GREENVILLE IN GREENE COUNTY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ROCK CITY BY 655 PM...
MOORHOUSE CORNER BY 700 PM...
SPENCERTOWN...NEW CONCORD AND EAST CHATHAM BY 705 PM...
RED ROCK BY 710 PM...
AUSTERLITZ AND CANAAN CENTER BY 715 PM...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR EASTERN NEW YORK AND WESTERN NEW ENGLAND.
LAT...LON 4222 7384 4224 7383 4230 7377 4239 7379
4242 7378 4244 7376 4244 7369 4245 7368
4248 7336 4221 7346
$$
FRUGIS/WASULA000
WWUS51 KALY 022311
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
711 PM EDT SAT JUN 2 2007
NYC021-022321-
/O.EXP.KALY.SV.W.0034.000000T0000Z-070602T2315Z/
COLUMBIA NY-
711 PM EDT SAT JUN 2 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COLUMBIA COUNTY
EXPIRES AT 715 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR EASTERN NEW YORK AND WESTERN NEW ENGLAND.
LAT...LON 4222 7384 4224 7383 4230 7377 4239 7379
4242 7378 4244 7376 4244 7369 4245 7368
4248 7336 4221 7346
$$
FRUGIS/WASULAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:33 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 2, 4:33 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 433 PM EDT SAT JUN 2 2007 .SYNOPSIS... HIGH PRESSURE WILL FINALLY SHIFT EAST AND OFFSHORE SUNDAY. THE REMNANTS OF TROPICAL STORM BARRY WILL MOVE NORTHWARD ALONG THE EAST COAST...REACHING THE MID ATLANTIC REGION MONDAY MORNING. AS THE REMNANTS APPROACH A WIDESPREAD RAIN WILL OVERSPREAD THE AREA SUNDAY NIGHT AND BE HEAVY AT TIMES. THE REMNANTS WILL MOVE NORTHWARD ACROSS THE NORTHEASTERN UNITED STATES ON MONDAY...CONTINUING THE RAIN MUCH OF DAY. THE WEATHER WILL REMAIN UNSETTLED AS A LOW PRESSURE SYSTEM PASSING THROUGH THE REGION TUESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... ANOTHER AFTERNOON WITH SCATTERED STRONG TO SEVERE THUNDERSTORMS ACROSS PORTIONS OF THE FORECAST AREA. CONVECTION STARTING POPPING EARLY THIS AFTERNOON WHEN TRIGGER TEMPERATURES WHERE REACH. LITTLE HAS CHANGED SINCE YESTERDAY...MODERATELY UNSTABLE IN WARM SECTOR WITH BOUNDARY TO THE NORTH. THERE IS A DIFFERENCE...THE SURFACE FLOW TODAY WILL BE SOUTHERLY. THE FLOW FRIDAY WAS WESTERLY WHICH HELP KEEP DEW POINTS LOWER IN THE CAPITAL REGION AS THE AIR DOWNSLOPE OFF THE HELDERBERGS. CONVECTION INITIATED NEAR THE FRONTAL BOUNDARY WHICH IS LOCATED TO OUR NORTH ALONG THE UNITED STATES CANADIAN BORDER AND ACROSS THE HIGHER TERRAIN...ESPECIALLY THE ADIRONDACKS. OUTFLOW BOUNDARIES WILL FOCUS NEW CONVECTION. AFTERNOON MIXED LAYER CAPE VALUES AROUND 1500 J/KG AND MODEST DEEP LAYER SHEAR SHOULD SUPPORT SOME ORGANIZED MULTICELL THUNDERSTORMS CLUSTERS. THREATS AGAIN WITH BE LARGE HAIL AND DAMAGING WINDS SAME AS COUPLE OF DAYS. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... CONVECTION WILL WEAKEN WITH LOSS OF DAYTIME HEATING THIS EVENING. THE RIDGE WHICH HAS BEEN IN PLACE ACROSS REGION WILL FINALLY SHIFT EASTWARD SUNDAY AND THE UPPER LOW-LEVEL OVER THE UPPER MID WEST WILL MOVE EASTWARD. BARRY WAS DOWNGRADED TO A TROPICAL DEPRESSION THIS MORNING AND IS FORECAST TO BECOME EXTRATROPICAL THIS EVENING. THE NATIONAL HURRICANE CENTERS FORECAST FROM THIS MORNING TAKES REMNANTS OF BARRY NORTHEAST ALONG THE SOUTHEAST COASTLINE TONIGHT AND SUNDAY...THEN OFF THE MID ATLANTIC COAST SUNDAY EVENING HEADING TOWARD EASTERN LONG ISLAND MONDAY MORNING. THIS TRACK FITS A COMPROMISE OF THE NAM/WRF AND GFS TRACK OF THE SURFACE LOW. WIDESPREAD RAINFALL EXPECTED TO END THE WEEKEND AND START THE NEW WORK WEEK. LOW-LEVEL EASTERLY JET AHEAD OF BARRYS REMNANTS WILL FAVOR ENHANCEMENT OF RAINFALL ACROSS THE EASTERN CATSKILLS SUNDAY NIGHT. WILL RUN WITH HPC QPF AMOUNTS BUT INCREASE THEM ACROSS THE CATSKILLS. OVERALL THE FORECAST AREA HAS BEEN DRY PAST COUPLE OF WEEKS WITH EXECUTION OF SCATTERED CONVECTION BRINGING LOCALIZED HEAVY RAINFALL. && .LONG TERM /TUESDAY THROUGH SATURDAY/... MODELS INDICATE THE BLOCKING PATTERN WILL FINALLY BREAK DOWN AND RIDGE OVER THE WESTERN UNITED STATES WEAKENS AND AN EASTERN PACIFIC TROUGH MOVES ONSHORE. THE TROUGH OVER PLAINS FINALLY SHIFTS EASTWARD AND THE REMNANTS OF TROPICAL STORM BARRY GETS ABSORBED INTO MEAN FLOW. THE TROUGH AXIS WILL SHIFTS OFF THE EAST COAST BY MID TO LATE IN THE WEEK WITH RIDGING RETURNING. THE RIDGE IS EXPECTED TO REESTABLISH ITSELF OVER THE SOUTHEASTERN UNITED STATES BY THE WEEKEND. HOWEVER...A LOW PRESSURE SYSTEM SHOULD PASS TO OUR NORTH AND WEST WITH ITS COLD FRONT MOVING ACROSS THE NORTHEAST FRIDAY-SATURDAY KEEPING THE SUMMER HEAT OUT OF THE REGION AND TEMPERATURES NEAR SEASONABLE LEVELS. && .AVIATION /21Z SATURDAY THROUGH THURSDAY/... THIS AFTERNOON THE REGION WILL AGAIN BE IN THE WARM SECTOR. VISIBILITY WAS CLOSE TO MVFR AT SOME SITES DUE TO HAZE. THUNDER STORMS WERE BEGINNING TO POP UP SHORTLY AFTER NOON AND THEY WILL BECOME MORE NUMEROUS AS THE AFTERNOON GOES ON...WITH SOME HAVING HAIL AND DAMAGING WINDS. THE CONVECTION WILL DIE OFF EARLY THIS EVENING AS THE SUN GOES DOWN. WINDS THIS AFTERNOON WILL BE LIGHT FROM THE SOUTH EXCEPT NEAR THUNDERSTORMS. EXPECT THAT SOME OF THE HIGH CLOUDS WILL THIN OUT A BIT AFTER DARK...WITH NEARLY CALM WINDS AND LIMITED RADIATIONAL COOLING...SO LOOKING MOSTLY FOR MVFR VISIBILITY DUE TO HAZE AND MIST. SOME VALLEY SITES INCLUDING KPOU AND KGFL MAY DROP TO IFR FOR A FEW HOURS DURING THE MIDDLE OF THE NIGHT. VISIBILITY WILL BE SLOW TO IMPROVE SUNDAY MORNING WITH MVFR DUE TO HAZE PERSISTING TIL MID MORNING. ADDITIONAL MOISTURE FROM THE REMNANTS OF TROPICAL STORM BARRY WILL BRING ABOUT AN INCREASING LIKELIHOOD OF SHOWERS AND THUNDER STORMS SUNDAY AFTERNOON. LOW CLOUDS AND RAIN ARE LIKELY TO MOVE IN SUNDAY NIGHT WITH MVFR CIGS/VIS WITH SOME IFR POSSIBLE IN A FEW AREAS ESPECIALLY SOUTH AND EAST OVER HIGHER TERRAIN. OUTLOOK... .MON...MVFR CIG/VIS. STEADY RAIN. .TUE...MVFR CIG. CHANCE SHOWERS. .WED...VFR. NO SIG WX. .THU...VFR. SLIGHT CHC AFTN -TSRA OVER ADIRONDACKS. && .HYDROLOGY... RIVERS CONTINUE AT LOW FLOWS RESULTING FROM A PROLONGED PERIOD OF FAIRLY DRY WEATHER AND SEASONABLE TO ABOVE NORMAL TEMPERATURES. FOR THE REMAINDER OF THE WEEKEND...MAINLY AFTERNOON AND EVENING THUNDER STORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALIZED HEAVY RAIN. PRECIPITABLE WATER VALUES APPROACH 2 INCHES THIS AFTERNOON...WITH HIGHEST VALUES IN THE HUDSON VALLEY... WITH SLIGHTLY LOWER VALUES SUNDAY. THIS PRECIPITATION WILL BE OVER AREAS THAT ARE TOO SMALL FOR A SIGNIFICANT EFFECT ON MAJOR RIVERS. OF MORE CONCERNED IS THE POTENTIAL FOR A SOAKING RAIN SUNDAY NIGHT THROUGH MONDAY WHICH COULD EXCEED TWO INCHES IN PLACES...PARTICULARLY THE CATSKILLS AND HIGHER ELEVATIONS OF THE GREEN MOUNTAINS AND BERKSHIRES. THIS RAIN COULD CAUSE RISES TO NEAR BANKFULL ON SOME RIVERS IN THE CATSKILLS SUCH AS THE ESOPUS AND ON THE WALLOOMSAC...WILLIAMS AND SAXTONS RIVERS IN VERMONT. IT WILL BRING THE HOUSATONIC TO BETWEEN 5 AND 6 FEET AT GAYLORDSVILLE MONDAY NIGHT OR EARLY TUESDAY. && .FIRE WEATHER... FREQUENT CLOUD TO GROUND LIGHTNING MAY BE EXPECTED IN AFTERNOON AND EARLY EVENING WITH SCATTERED THUNDERSTORMS INTO THE EARLY EVENING WITH LOCALIZED HEAVY RAIN. MIDDAY HUMIDITY WILL RANGE FROM 40 TO 70 PERCENT. WINDS WILL BE LIGHT FROM THE SOUTH EXCEPT FOR GUSTY WINDS NEAR THUNDERSTORMS. WINDS TONIGHT WILL BE NEAR CALM WITH HUMIDITY NEAR 100 PERCENT AND WIDESPREAD MIST. DAYTIME HUMIDITY SUNDAY WILL BE 50 TO 60 PERCENT...WITH SCATTERED SHOWERS AND THUNDERSTORMS. A SOAKING RAIN IS LIKELY SUNDAY NIGHT THROUGH MONDAY. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. &&
Hazardous weather outlook, Jun 2, 2:09 PM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 209 PM EDT SAT JUN 2 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-031815- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 209 PM EDT SAT JUN 2 2007 ...SEVERE THUNDERSTORM WATCH 331 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY CONTAIN DAMAGING WINDS AND HAIL. IN ADDITION...THUNDERSTORMS WILL MOVE SLOWLY...AND MAY PRODUCE LOCALLY HEAVY RAINFALL. WIDESPREAD HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF SMALL STREAMS AND CREEKS SUNDAY NIGHT AND MONDAY...AS THE REMNANTS OF TROPICAL STORM BARRY INTERACT WITH AN APPROACHING COLD FRONT FROM THE WEST. SOME AREAS MAY RECEIVE 1 TO 3 INCHES OF RAINFALL BY LATE MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS HAVE BEEN ACTIVATED IN THE FOLLOWING COUNTIES... IN CONNECTICUT... LITCHFIELD. IN NEW YORK... ALBANY...CLOUMBIA...DUTCHESS...FULTON...GREENE...HAMILTON... HERKIMER...MONTGOMERY...RENSSELAER...SARATOGA..SCHENECTADY... SCHOHARIE...ULSTER...WARREN...AND WASHINGTON. IN MASSACHUSETTS... BERKSHIRE. IN VERMONT... BENNINGTON...AND WINDHAM.
In the hours before
Special weather statement, Jun 2, 3:11 PM EDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 311 PM EDT SAT JUN 2 2007 VTZ013-021945- BENNINGTON VT- 311 PM EDT SAT JUN 2 2007 ...A STRONG THUNDERSTORM IN BENNINGTON COUNTY... AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR DORSET...OR ABOUT 6 MILES SOUTHWEST OF DANBY...AND MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... SOUTH DORSET BY 320 PM. NORTH DORSET AND FREEDLEYVILLE BY 330 PM. EAST DORSET BY 335 PM. PERU...PERU TOWN CENTER...NORTH LANDGROVE AND LANDGROVE TOWN CENTER BY 345 PM. RAINFALL RATES MAY EXCEED HALF AN INCH IN ONE HOUR. WASULA/FRUGIS
Special weather statement, Jun 2, 3:45 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 345 PM EDT SAT JUN 2 2007 NYZ040-047-022045- SCHOHARIE NY-MONTGOMERY NY- 345 PM EDT SAT JUN 2 2007 ...A LINE OF STRONG THUNDERSTORMS MOVING INTO SCHOHARIE AND WESTERN MONTGOMERY COUNTIES... AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL... WINDS AROUND 45 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CANAJOHARIE TO 9 MILES WEST OF RICHMONDVILLE TO 20 MILES WEST OF JEFFERSON...OR ALONG A LINE EXTENDING FROM CANAJOHARIE TO 11 MILES NORTHEAST OF MARYLAND TO ONEONTA...AND MOVING EAST AT 15 MPH. THUNDERSTORMS WILL BE NEAR... SHARON SPRINGS BY 350 PM FONDA AND RICHMONDVILLE BY 420 PM COBLESKILL BY 425 PM TRIBES HILL AND SUMMIT BY 435 PM CENTRAL BRIDGE...JEFFERSON...SCHOHARIE AND MIDDLEBURGH BY 445 PM RAINFALL RATES MAY APPROACH UP TO INCH PER HOUR WITHIN THIS STORM WASULA/FRUGIS
Special weather statement, Jun 2, 4:49 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 449 PM EDT SAT JUN 2 2007 NYZ042-022145- NORTHERN WARREN NY- 449 PM EDT SAT JUN 2 2007 ...A STRONG THUNDERSTORM IN NORTHERN WARREN COUNTY... AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 7 MILES WEST OF JOHNSBURG...OR ABOUT 14 MILES EAST OF SPECULATOR...AND MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... JOHNSBURG BY 500 PM... CHESTERTOWN AND WARRENSBURG BY 515 PM... BOLTON LANDING BY 530 PM... RAINFALL RATES MAY EXCEED AN INCH PER HOUR WITHIN THIS STORM FRUGIS/WASULA
Local storm report, Jun 2, 5:17 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
517 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG CATSKILL 42.21N 73.87W
06/02/2007 GREENE NY LAW ENFORCEMENT
TREES DOWN ROUTE 23A
0512 PM HAIL CLEVERDALE 43.48N 73.64W
06/02/2007 M1.00 INCH WARREN NY NWS EMPLOYEE
&&Special weather statement, Jun 2, 5:48 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 548 PM EDT SAT JUN 2 2007 NYZ058-059-063-064-022245- EASTERN GREENE NY-WESTERN GREENE NY-EASTERN ULSTER NY- WESTERN ULSTER NY- 548 PM EDT SAT JUN 2 2007 ...A LINE OF STRONG THUNDERSTORMS IN GREENE AND NORTHERN ULSTER COUNTIES... AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL... WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES WEST OF COXSACKIE TO HUNTER TO WOODLAND VALLEY CAMPGROUND...OR ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF CATSKILL TO HUNTER TO 15 MILES SOUTHWEST OF HUNTER...AND MOVING SOUTHEAST AT 15 MPH. THUNDERSTORMS WILL BE NEAR... MOUNT TREMPER BY 555 PM... NORTH-SOUTH LAKE CAMPGROUND BY 600 PM... KENNETH L WILSON CAMPGROUND BY 605 PM... WOODSTOCK BY 615 PM... WEST COXSACKIE...COXSACKIE...HIGH FALLS AND WEST HURLEY BY 620 PM... SAUGERTIES BY 625 PM... RAINFALL RATES MAY EXCEED ONE INCH PER HOUR WITHIN THIS STORM FRUGIS/WASULA
Local storm report, Jun 2, 6:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
611 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL CLEVERDALE 43.48N 73.64W
06/02/2007 M1.00 INCH WARREN NY NWS EMPLOYEE
WARNER BAY LAKE GEORGE
0515 PM TSTM WND DMG CLEVERDALE 43.48N 73.64W
06/02/2007 WARREN NY NWS EMPLOYEE
4 TREES DOWN NEAR WARNER BAY LAKE GEORGE
0530 PM TSTM WND DMG WHITEHALL 43.56N 73.42W
06/02/2007 WASHINGTON NY LAW ENFORCEMENT
NUMEROUS TREES DOWN
&&The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 1:59 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 46 min |
| Jun 2, 2:18 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene, Ulster | 57 min |
| Jun 2, 4:05 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 55 min |
| Jun 2, 4:42 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 33 min |
| Jun 2, 5:06 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 54 min |
| Jun 2, 5:52 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 49 min |
| Jun 2, 6:02 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 58 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.